# SDR USAA2012081700014

- Difficulty date: August 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 66,012 hours, 41,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT 14ABC EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT 14ABC PER AMM 33-51-12-910-801 C1.  OPS CHECK OK.
